# SDR DALA2015012400608

- Difficulty date: January 23, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,914 hours, 46,015 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR PANEL 826A.  DAMAGE WAS REMOVED AND REPAIR DOUBLER WAS FABRICATED AND WAS TREATED, PAINTED AND WAS INSTALLED AND RUB STRIP WAS BONDED IAW SRM 51-70-4 AND 51-20-0.
